MAUDE Adverse Event Report: HAMILTON MEDICAL AG Breathing Circuit Set, Coaxial

HAMILTON MEDICAL AG Breathing Circuit Set, Coaxial
Model Number 1610060
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ags reference: (b)(4).Hamilton medical ags conclusion: investigation ongoing.
 
Event or Problem Description
Hamilton medical ag received the following event description (summary): it was reported that the circuit was attached to a patient following successful pre-operative checks.Upon connecting the patient, the ventilator displayed the error message ¿blocked expiratory valve¿, and no ventilation was delivered.The patient was immediately removed from the circuit and placed back on a bedside ventilator, where ventilation was restored without issues.The circuit was then dismantled, reconnected, and re-checked successfully.However, when attaching the patient a second time, the same issue occurred again.A new ventilator and circuit were obtained.After successful pre-use checks, the patient was connected, and ventilation proceeded normally without further issues.A second incident involved a different patient and a different circuit, but the same ventilator.In this case, the ventilator failed the leak test.The expiratory valve was replaced, the checks were completed successfully, and the device operated normally thereafter.The investigation to verify the allegation is still in progress.
 
Additional Manufacturer Narrative
The initial udi was incorrect.Corrected, udi to (b)(4).

Brand Name
Breathing Circuit Set, Coaxial
Common Device Name
Breathing Circuit Set, Coaxial
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
jan schaufelberger
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key24660440
Report Number3001421318-2026-00154
Device Sequence Number21143054
Product Code BZO
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1610060
Device Catalogue Number1610060
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Supplement Date Received by Manufacturer03/23/2026
06/17/2026
09/15/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date03/23/2026
06/17/2026
09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown